Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Nauseated with diarrhea. Painful tummy. Pain in pelvic area and back. Why?

Last Sat I had some kind of severely painful upper abdominal attack caused me to get really nauseated and watery diarrhea . The attack lasted about 30-45 seconds and came about every 10-15 minutes followed by diarrhea. Lasted about 6-8 hours. Next day abdominal area hurts to touch and pain in my back between my shoulder blades. The pain is right between my breasts below my rib cage. Hurts to take a deep breath with upper back pain . The pain has been off and on for a week and it is either an attack or just a constant pain. Diarrhea comes and goes and sometimes the pain shoots to my sides or pelvic area. I have no insurance but almost went to the ER several times . Any ideas? Thank you
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to health care magic.
From your symptoms I think you are having a bacterial food poisoning, possibly by Staphylococcus aureus, which is still persisting without proper treatment.
My advice is to go to a physician and let him have a look.
He will give proton pump inhibitors like Omeprazole and antibiotics like metronidazole. He will test your blood for raised total count and ESR and stools for presence of blood and amoebic cysts.
Hope this discussion will be helpful to you.
Wishing you good health.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor